# SDR UPS08853650

- Difficulty date: October 5, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT UPPER LEADING DOUBLER NEEDS VALIDATION AT STA XFS627 FAIL APP H ST STEP 5 894-W4-12     REPAIRED IAW 57-2-1 AND 51-01-04.
